# SDR LR7A07081

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Manifold
- Part number: 339482
- Condition: Cracked
- Location: Bs 567 Wl 146
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5323 FOUND HEAT MANIFOLD CRACKED AT LT MLG WELL FS567 WL146.  MANIFOLD REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
